# SDR ABXA2021425028

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 67,515 hours, 48,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK TEMP EICAS MESSAGE ON TAXI OUT. ACCOMPLISHED QRH PROCEDURE. AFTER 5 MINUTES IN STBY N PACK INOP LIGHT REMAINED ILLUMINATED. AIRCRAFT BACK TO BLOCK. AIRCRAFT GROUNDED BY MAINTENANCE. LEFT PACK DEFERRED. AIRCRAFT RELEASED FOR FLIGHT.
